# SDR SWAA2020111830912

- Difficulty date: November 17, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N8503A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38813
- Aircraft time: 14,156 hours, 6,376 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLASHLIGHT INOPERABLE.  CABIN EMERGENCY FLASHLIGHT HOLDERS/FLASHLIGHTS.  INSTALLED NEW FLASHLIGHT, PER AMM 25-64-00CL NR 82281.
